I was diagnosed with RA 7 months ago. My Rheumatologist is great and because I am on many other meds, both he & I have agreed to be somewhat conservative. I still experience joint pain and some swelling of specific joints. Just wondering if it is a normal situation for RA or do I need to be open to a more aggressive treatment regimen.
Oops! I made a mistake. I was on prednisone & it made me gain the weight. Sorry for the mistake.
@A myRAteam Member which medicine caused weight gain for you?
I was on Methotrexate 1 Mil shot weekly & plaquenil & I did well but didn't like the weight gain & bloating feeling. I got off the plaquenil after healing from my surgery & back on Enbrel. I was also taking sulfasalazine & hydrochloroquine. Now I'm on Enbrel & methotrexate & it's not working so I started taking my hydrochloroquine too but still in pain, so it's time to go back & see my doctor.
We never share your personal information with anyone.